Alert archive / Colorado / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 74, NWS Pueblo, CO

June 3, 2007Fremont County, Teller County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 3, 2007, 1:45 PM MDT for Fremont County, Teller County, Colorado. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2007, 1:45 PM MDT (19:45 UTC)
Expired
Jun 3, 2007, 2:37 PM MDT
In force
52 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

Counties Fremont County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 99 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 7.8 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2007-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 175 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2007-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
175 J/kg
Mixed-layer CIN
-149 J/kg
Mixed-layer LCL
1325 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 031949
SVRPUB
COC043-119-032115-
/O.NEW.KPUB.SV.W.0074.070603T1945Z-070603T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
148 PM MDT SUN JUN 3 2007

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FREMONT COUNTY IN CENTRAL COLORADO...
  SOUTHERN TELLER COUNTY IN CENTRAL COLORADO...

* UNTIL 315 PM MDT...

* AT 148 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS
  CENTERED 6 MILES SOUTH OF VICTOR...OR 27 MILES SOUTHWEST OF        
  COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTHEAST AT 15       
  MPH. IN ADDITION...ANOTHER DEVELOPING STRONG THUNDERSTORM WAS IN   
  7 MILES TO THE SOUTHEAST OF TEXAS CREEK...ALSO MOVING TO THE 
SOUTHEAST
  AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  VICTOR.
  ROCKVALE.
  FLORENCE.
  OPEN COUNTRY OF SOUTHERN TELLER COUNTY.
 
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3876 10531 3867 10531 3857 10557 3826 10579
      3826 10494 3874 10494

$$
2 follow-up statements
000 
WWUS55 KPUB 032014
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
213 PM MDT SUN JUN 3 2007

COC043-119-032115-
/O.CON.KPUB.SV.W.0074.000000T0000Z-070603T2115Z/
FREMONT CO-TELLER CO-
213 PM MDT SUN JUN 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR SOUTHERN TELLER AND FREMONT COUNTIES...

AT 213 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS CENTERED 8 MILES NORTHEAST OF CANON CITY...OR 30 MILES
SOUTHWEST OF COLORADO SPRINGS...AND WAS MOVING TOWARD THE SOUTH AT 15
MPH.

LOCATIONS IMPACTED INCLUDE...
  PENROSE.
  FLORENCE.
  OPEN COUNTRY OF EASTERN FREMONT COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE
FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE
PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH
DEEPER THAN YOU THINK.

LAT...LON 3876 10531 3867 10531 3857 10557 3826 10579
      3826 10494 3874 10494

$$
000 
WWUS55 KPUB 032037
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
238 PM MDT SUN JUN 3 2007

COC043-119-032048-
/O.CAN.KPUB.SV.W.0074.000000T0000Z-070603T2115Z/
FREMONT CO-TELLER CO-
238 PM MDT SUN JUN 3 2007

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR SOUTHERN
TELLER AND FREMONT COUNTIES...

HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA.

LAT...LON 3876 10531 3867 10531 3857 10557 3826 10579
      3826 10494 3874 10494

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:17 AM MDT, 10 hours 28 minutes earlier.

Area forecast discussion, Jun 3, 3:17 AM MDT, 10 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
317 AM MDT SUN JUN 3 2007

.SHORT TERM...
(TODAY AND TONIGHT)

FORECAST TODAY SHOULD BE VERY SIMILAR TO WHAT HAPPENED YESTERDAY.
NORTHWEST FLOW STILL OVER THE AREA WITH ELONGATED PV LOBE EXTENDING
ACROSS NRN CO THROUGH WRN WY/MT INDICATIVE OF WEAK EMBEDDED
SHORTWAVE ENERGY.  ONLY DIFFERENCE FROM YESTERDAY WILL BE A SLIGHT
INFLUX OF MOISTURE ACROSS SW PORTIONS OF THE DISTRICT AS SHORTWAVE
TROF UNDERCUTS THE UPPER RIDGE ACROSS AZ/NM.  FOR TODAY...MOIST
EASTERLY UPSLOPE FLOW EXPECTED TO KEEP DEW POINTS IN THE 40S AND
LOWER 50S ACROSS THE SE PLAINS.  WITH AFTN HEATING AND WEAK UPPER
LEVEL FORCING SHOULD SEE ANOTHER ROUND OF THUNDERSTORMS FIRING OVER
THE MOUNTAINS AROUND NOON...THEN DRIFTING EASTWARD ACROSS THE SE
PLAINS AFTER 20-21Z.  AXIS OF HIGHER CAPES IN A SIMILAR POSITION TO
YESTERDAY WITH AROUND 800 TO 1500 J/KG ALONG THE EASTERN SLOPES OF
THE SE MTS/ADJACENT PLAINS...AND RATON MESA/BACA COUNTY REGION.
0-6KM SHEARS LOOK A LITTLE WEAKER TODAY...AROUND 20-30 KTS...SO MAIN
THREAT WITH THUNDERSTORMS IN THESE AREAS WILL BE PULSE TYPE SVR
STORMS WITH HAIL UP TO NICKLE SIZE POSSIBLE.  WITH INFLUX OF
MOISTURE ALOFT...DOWNDRAFT CAPES NOT AS HIGH AS YESTERDAY...SO
PROBABLY LESS OF A WIND THREAT EAST OF THE SOUTHEAST MTS.  OUT
WEST...SHOULD SEE ISOLATED THUNDERSTORMS OVER THE MTN/HIGH VALLEYS.
UPSTREAM 00Z RAOBS AT FGZ AND GJT HAD NICE INVERTED V PROFILES...AND
ALTHOUGH NAM12 MODEL SOUNDINGS LOOK A LITTLE MOISTER OUT WEST...THEY
WILL STILL HAVE THE NICE INVERTED V STRUCTURE.  THUS...GUSTY WINDS
AND LIGHTNING STILL THE PRIMARY THREATS...THOUGH MAY HAVE A BETTER
CHANCE OF SOME LOCAL AREAS PICKING UP SOME MEASURABLE PCPN.

CONVECTION SHOULD DECREASE ALL AREAS AFTER SUNSET...THOUGH MAY SEE
SOME LINGERING THUNDERSTORMS ACROSS THE EAST UNTIL MIDNIGHT AS
SHORTWAVE ENERGY SLOWLY EXITS THE AREA.  -KT

.LONG TERM...
(MON THROUGH SAT)

...ANOTHER ROUND OF THUNDERSTORMS FOR MON...
...WARMING AND DRYING TREND FOR TUE AND WED...
...IMPACT FIRE WEATHER CONCERNS TUE AND WED...

MON...NORTHWEST FLOW OVER THE CENTRAL ROCKIES...JUST EAST OF THE
RIDGE ACROSS THE WEST...CONTINUES. MOISTURE AND DIURNAL INSTABILITY
SHOULD REMAIN IN PLACE. WEAK MIDLEVEL SHORTWAVE TROUGHS AND H3-H2
LAYER POTENTIAL VORTICITY POSITIVE VALUES POINT TO CONVECTIVE ENERGY
BEING ENHANCE TO HELP GENERATE SHOWERS AND THUNDERSTORMS ACROSS
MUCH OF THE CENTRAL ROCKIES. LIKE DAYS PAST...SHOWERS AND THUNDERSTORMS
SHOULD DEVELOP OVER THE MOUNTAINS AND DRIFT SOUTH SOUTHEAST WITH
THE MEAN CLOUD LAYER FLOW. MODERATE INSTABILITY SHOULD BE IN PLACE
WITH SURFACE BASED CAPES OF 200 - 1200 J/KG AND LIFTED INDICES OF
0C TO -4C. MARGINAL DEEP LAYER SHEAR...0 - 6KM...AROUND 30KTS. POTENTIAL
FOR MARGINAL SEVERE CONVECTIVE WEATHER WITH THE HAIL THREAT BEING
HAILERS...PEA TO QUARTERS. BUMPED UP POPS TO HIGHER CHANCE ALONG
AND WEST OF THE I-25 CORRIDOR TOWARDS THE MOUNTAINS. TEMPERATURES
SHOULD BE AROUND AVERAGE READINGS FOR EARLY JUNE.

TUE AND WED...MODELS STILL SUGGESTING A PATTERN CHANGE COMING FOR
THESE FORECAST PERIODS. A RELATIVELY STRONG WEATHER SYSTEM MOVES
INTO THE WESTERN UNITED STATES AND A FLATTENING RIDGE SHIFTS INTO
THE ROCKY MOUNTAINS ON TUE. SOME BIG MODEL DIFFERENCES BETWEEN THE
WRF AND GFS. GFS REALLY DRYS OUT THE LOWER TROP...HEATS THINGS UP
WITH H7 TEMPERATURES APPROACHING +18C...AND HAS NO QPF...WHILE THE
WRF HANGS ONTO A LITTLE BETTER MOISTURE...IS NOT AS WARM GIVEN H7
TEMPERATURES OF +12C TO +14C...AND PRINTS OUT CONVECTIVE PRECIPITATION
ON TUE. PLAN TO SPLIT THE DIFFERENCE. WILL WARM UP TEMPERATURES
AND DECREASE POPS COMPARED TO THE LAST FEW DAYS. GIVEN SUCH STEEP
MIDLEVEL LAPSE RATES...IT COULD GET LOCALLY BREEZY TO WINDY IF
VIRGA-BOMBS DEVELOP BASED ON INVERTED-V THERMAL STRUCTURES ARE
MODEL SOUNDINGS. MAXIMUM TEMPERATURES COULD BE AROUND 90F ACROSS
MUCH OF SOUTHEAST CO. MINIMUM HUMIDITY LEVELS LESS THAN 20 PERCENT
COULD BE ACROSS MUCH OF SOUTH CENTRAL AND SOUTHEAST CO LOWER
ELEVATIONS. ON WED...POTENTIAL FOR CRITICAL FIRE WEATHER
CONDITIONS GIVEN A RELATIVELY STRONG UPPER LEVEL JET STREAM
OVERHEAD. H6-H5 LAYER...NEAR MOUNTAIN TOP...INCREASE TO
50-70KTS...WITH VIGOROUS WEST TO SOUTHWEST FLOW OVER THE CENTRAL
MOUNTAINS. GFS SWEEPS OUT MUCH OF THE QUALITY MOISTURE...BUT MAINTAINS
SOME H5-H4 MOISTURE. STRONG MIDLEVEL LAPSE RATES AROUND 9.5 C/KM
WILL BE IN PLACE. ANOTHER DAY OF POTENTIAL MAXIMUM TEMPERATURES
AROUND 90F ACROSS SOUTHEAST CO. MINIMUM HUMIDITY VALUES COULD BE
LESS THAN 20 PERCENT WED AFTERNOON. BACK OFF CONSIDERABLY TO THE
POPS/WX GIVEN SUCH STRONG SUB-CLOUD LAYER DRYING. IF ANY CONVECTIVE
PRECIPITATION DID FORM OVER THE MOUNTAINS...IT SHOULD BECOME VIRGA
ACROSS THE ADJACENT VALLEYS AND PLAINS. SURFACE-PBL DRYLINE SHOULD
BE WELL EAST OF CO. ANOTHER DAY OF POTENTIAL VIRGA-BOMBS...THIS
TIME THERE ARE MUCH STRONG WINDS ALOFT TO MIX DOWN. BREEZY TO
WINDY CONDITIONS MAY BE LIKELY WED...ESPECIALLY IN THE AFTERNOON.
MOUNTAINS...ESPECIALLY THE PEAKS...COULD SEE WIND GUSTS OF 40-50KTS
WED AFTERNOON. BLM REPORTS FUEL MOISTURE IS NOT CRITICAL... SO MAY
NOT NEED FIRE WEATHER HEADLINES...BUT WEATHER CONDITIONS MAY REACH
CRITICAL LEVELS FOR IMPACT FIRE WEATHER CONCERNS.

THU THROUGH SAT...NO CHANGES TO THESE FORECAST PERIODS. METZE

&&

.AVIATION...

COULD SEE SOME ISOLATED VFR CIGS EARLY THIS MORNING OVER THE EASTERN
PLAINS...MAINLY SOUTH OF A LINE FROM KPUB TO KLAA.  ANOTHER ROUND OF
ISOLATED TO SCATTERED THUNDERSTORMS ANTICIPATED TODAY.  SEE
DISCUSSION ABOVE FOR TIMING OF CONVECTION.  MVFR TO VFR CIGS
ANTICIPATED WITH THUNDERSTORMS ACROSS THE KCOS TO KPUB TO KTAD
CORRIDOR.  HAIL UP TO NICKLE SIZE AND ERRATIC WIND GUSTS UP TO 35
MPH POSSIBLE WITH STORMS.  MAIN THREAT WITH THUNDERSTORMS FOR WRN
AREAS INCLUDING THE KALS CORRIDOR WILL BE GUSTY ERRATIC WINDS UP TO
45 MPH...LIGHT RAINFALL AND LIGHTNING.  THUNDERSTORMS SHOULD
DIMINISH FOR ALL AREAS BY 06Z WITH CLEARING SKIES OVERNIGHT.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

31/17
Hazardous weather outlook, Jun 3, 6:07 AM MDT, 7 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
607 AM MDT SUN JUN 3 2007

COZ058>089-093>099-041300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
607 AM MDT SUN JUN 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE
MOUNTAINS AROUND NOON...THEN SPREAD ACROSS THE ADJACENT PLAINS
BETWEEN 1 PM AND 2 PM.  ONE OR TWO STORMS COULD BECOME STRONG TO
SEVERE ACROSS THE SOUTHEAST MOUNTAINS...ADJACENT PLAINS...AND THE
RATON RIDGE INCLUDING LAS ANIMAS AND BACA COUNTIES.  STORMS THAT
DEVELOP IN THIS REGION WILL BE CAPABLE OF PRODUCING HAIL UP TO 1
INCH IN DIAMETER...WIND GUSTS UP TO 35 MPH...AND LOCALLY HEAVY
RAINFALL.  THUNDERSTORMS WILL BE MORE ISOLATED ACROSS THE REMAINDER
OF SOUTH CENTRAL AND SOUTHEAST COLORADO...WITH WIND GUSTS UP TO 45
MPH AND DANGEROUS CLOUD TO GROUND LIGHTNING THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS WILL...ONCE AGAIN...BE POSSIBLE MONDAY AFTERNOON AND
EVENING. THE MAIN THREAT FROM THUNDERSTORMS...MONDAY...WILL BE
HAIL UP TO 3/4 INCH IN DIAMETER...WIND GUSTS OF 40 TO 50 MPH...AND
CLOUD TO GROUND LIGHTNING. HIGH CLOUD BASED THUNDERSTORMS...PRODUCING
LITTLE OR NO RAIN...WILL BE POSSIBLE TUESDAY AFTERNOON AND EARLY
EVENING WITH THE MAIN THREAT BEING HAIL AROUND 1/4 INCH IN DIAMETER...
WIND GUSTS UP TO 50 MPH...AND CLOUD TO GROUND LIGHTNING.

ON WEDNESDAY...A RELATIVELY STRONG WEATHER SYSTEM IS FORECAST TO
MOVE THROUGH THE NORTHERN AND CENTRAL ROCKIES. BREEZY TO WINDY
CONDITIONS WILL BE POSSIBLE. THE COMBINATION OF ABOVE AVERAGE
TEMPERATURES...WINDY CONDITIONS...AND LOW DAYTIME HUMIDITY VALUES
COULD CREATE CRITICAL FIRE WEATHER CONDITIONS FOR ELEVATIONS BELOW
10000 FEET.

ON THURSDAY THROUGH SATURDAY...THERE WILL BE A CHANCE OF THUNDERSTORMS
WITH THE MAIN THREAT BEING SMALL HAIL...GUSTY WINDS...AND CLOUD TO
GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE AFTER 1 PM ACROSS THE EASTERN SLOPES OF THE SOUTHEAST
MOUNTAINS...THE ADJACENT PLAINS...AND ACROSS LAS ANIMAS AND BACA
COUNTIES.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 6:14 PM MDTSevere Thunderstorm WarningPUBTeller15 min
Jun 2, 6:55 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas65 min
Jun 2, 8:23 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas97 min
Jun 3, 1:53 PM MDTSevere Thunderstorm WarningPUBEl Paso97 min
Jun 3, 2:32 PM MDTSevere Thunderstorm WarningPUBCuster41 min
Jun 3, 2:43 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas62 min
Jun 3, 3:21 PM MDTSevere Thunderstorm WarningPUBPueblo62 min
Jun 3, 4:13 PM MDTSevere Thunderstorm WarningPUBLas Animas62 min
Jun 3, 4:29 PM MDTSevere Thunderstorm WarningPUBBaca61 min
Jun 3, 5:23 PM MDTSevere Thunderstorm WarningPUBEl Paso32 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.